MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes

BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes
Model Number 7840
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Codes Bradycardia (1751); Fatigue (1849)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited loss of capture (loc) with elevated capture thresholds.Upon review, the lead appeared to be dislodged slightly.A revision procedure was performed and the ra lead was repositioned.The lead was again not clearly capturing and the patient reportedly felt fatigued.The patient was recommended to follow up with their clinic for thorough lead testing.This ra lead remains in service.No additional adverse patient effects were reported.

Brand Name
INGEVITY?+
Common Device Name
Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50805338
Report Number2124215-2026-49714
Device Sequence Number13405742
Product Code NVN
UDI-Device Identifier00802526604430
UDI-Public(01)00802526604430(17)280429
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7840
Device Catalogue Number7840
Device Lot Number1170532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale